A remark on the partial sums in Hardy spaces

M. Pavlović

Publications de l'Institut Mathématique (1995)

  • Volume: 58(72), Issue: 78, page 149-152
  • ISSN: 0350-1302

How to cite


M. Pavlović. "A remark on the partial sums in Hardy spaces." Publications de l'Institut Mathématique 58(72).78 (1995): 149-152. <http://eudml.org/doc/257990>.

author = {M. Pavlović},
journal = {Publications de l'Institut Mathématique},
keywords = {Hardy spaces},
language = {eng},
number = {78},
pages = {149-152},
publisher = {Matematički institut SANU},
title = {A remark on the partial sums in Hardy spaces},
url = {http://eudml.org/doc/257990},
volume = {58(72)},
year = {1995},

AU - M. Pavlović
TI - A remark on the partial sums in Hardy spaces
JO - Publications de l'Institut Mathématique
PY - 1995
PB - Matematički institut SANU
VL - 58(72)
IS - 78
SP - 149
EP - 152
LA - eng
KW - Hardy spaces
UR - http://eudml.org/doc/257990
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.